×

Found 24,621 Documents (Results 1–100)

\( \theta \)-metric function in the problem of minimization of functionals. (English. Russian original) Zbl 07838027

Izv. Math. 88, No. 2, 369-388 (2024); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 88, No. 2, 184-205 (2024).
PDFBibTeX XMLCite
Full Text: DOI MNR

On the \(K \)-functionals of absolutely Calderón elements of the Banach pair \((l_1,c_0) \). (English. Russian original) Zbl 07825245

Sib. Math. J. 65, No. 2, 279-288 (2024); translation from Sib. Mat. Zh. 65, No. 2, 277-287 (2024).
MSC:  46B70 46B45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software